The Annals of Statistics

Review: Geoffrey S. Watson, Statistics on Spheres

Christopher Bingham

Full-text: Open access

Article information

Source
Ann. Statist., Volume 13, Number 2 (1985), 838-844.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176349566

Digital Object Identifier
doi:10.1214/aos/1176349566

JSTOR
links.jstor.org

Citation

Bingham, Christopher. Review: Geoffrey S. Watson, Statistics on Spheres. Ann. Statist. 13 (1985), no. 2, 838--844. doi:10.1214/aos/1176349566. https://projecteuclid.org/euclid.aos/1176349566


Export citation